Strong consistent density estimate from ergodic sample

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

The almost sure convergence of the kernel-type density estimate is proved for a strictly stationary ergodic sample.

Original languageEnglish
Pages (from-to)81-84
Number of pages4
JournalJournal of Multivariate Analysis
Volume11
Issue number1
DOIs
Publication statusPublished - 1981

Fingerprint

Density Estimates
Consistent Estimates
Almost Sure Convergence
Strictly
kernel
Kernel

Keywords

  • Density estimate
  • ergodic sample

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Numerical Analysis
  • Statistics and Probability

Cite this

Strong consistent density estimate from ergodic sample. / Györfi, László.

In: Journal of Multivariate Analysis, Vol. 11, No. 1, 1981, p. 81-84.

Research output: Contribution to journalArticle

@article{52acf1dcf20e406a8473233445ef0c90,
title = "Strong consistent density estimate from ergodic sample",
abstract = "The almost sure convergence of the kernel-type density estimate is proved for a strictly stationary ergodic sample.",
keywords = "Density estimate, ergodic sample",
author = "L{\'a}szl{\'o} Gy{\"o}rfi",
year = "1981",
doi = "10.1016/0047-259X(81)90134-2",
language = "English",
volume = "11",
pages = "81--84",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Strong consistent density estimate from ergodic sample

AU - Györfi, László

PY - 1981

Y1 - 1981

N2 - The almost sure convergence of the kernel-type density estimate is proved for a strictly stationary ergodic sample.

AB - The almost sure convergence of the kernel-type density estimate is proved for a strictly stationary ergodic sample.

KW - Density estimate

KW - ergodic sample

UR - http://www.scopus.com/inward/record.url?scp=0001839725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001839725&partnerID=8YFLogxK

U2 - 10.1016/0047-259X(81)90134-2

DO - 10.1016/0047-259X(81)90134-2

M3 - Article

AN - SCOPUS:0001839725

VL - 11

SP - 81

EP - 84

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 1

ER -